# SDR C2XA97IA226

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33449
- Make and model: Aerosp ATR42-500
- Aircraft serial: 507
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE VISIT INSPECTION THE EMERGENCY LIGHTS ASSOCIATED POWER SUPPLY 73WL WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY BATTERY IN THE POWER SUPPLY AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AIRCRAFT TT:   2,347.8 HOURS.  CYCLES:  2,157.  (X)
